# SDR CALA2017122104558

- Difficulty date: December 21, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N29129
- Make and model: Boeing 757224
- Aircraft serial: 28969
- Aircraft time: 79,012 hours, 17,697 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72067752
- Part serial: 0385
- Condition: Odor
- Location: Galley
- Part time: 70,941 hours, 16,145 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT OVEN 412  MAKING BURNIG PLASTIC ODOR.  ODOR STOPPED WHEN TURNED OFF. REMOVED AND REPLACED OVEN AT POSTION 412, IAW AMM 25-34-00. OPS CHECKED GOOD.
